# SDR 96ZZZX2392

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70802
- Make and model: Cessna 182M
- Aircraft serial: 18259369
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Lt Cutout Fs 230
- Part time: 3,327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND AFT BULKHEAD AT FS 230.18 CRACKED AT LEFT RUDDER CABLE CUT OUT.  THIS BULKHEAD HAD PREVIOUSLY CRACKED AT THE RIGHT RUDDER CABLE CUT OUT AND WAS REPAIRED.  AD 72-07-09 AND CESSNA SB SE72-3 BOTH PERTAIN TO THIS AREA AND DO NOT ALLOW ANY REPAIRS TO THE BULKHEAD.  REPLACED BULKHEAD WITH FACTORY NEW PART.  AIRCRAFT RETURNED TO SERVICE.
